MathSciNet Relay Station
MathSciNet bibliographic data
MR831207 (88f:17014) 17B20 (17B50)
Farnsteiner, Rolf The associative forms of the graded Cartan type Lie algebras. Trans. Amer. Math. Soc. 295 (1986), no. 1, 417–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement